MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955626
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility name: (b)(6) hospital and trauma center.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy (crrt) with a prismax control unit and two units of a prismaflex set, an air in blood was observed.It was not reported if an alarm was generated by the prismax control unit.The treatment was ended and the extracorporeal (ec) blood was not returned to the patient both times.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was not received for evaluation.A device history review revealed no issues that could have caused or contributed to the reported issue.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAX MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - BROOKLYN PARK
7601 northland drive
n suite 170
minneapolis MN 55428
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15121426
Report Number3003504604-2022-00022
Device Sequence Number12196641
Product Code KDI
UDI-Device Identifier00085412639499
UDI-Public(01)00085412639499
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX SET
Patient SexUnknown